CureZone   Log On   Join
Re: Potential for being tired after taking mms.
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


Google Advertisement
SilverFox Views: 2,024
Published: 11 years ago
 
This is a reply to # 1,825,262

Re: Potential for being tired after taking mms.


Hello Bill144,

Chlorous acid (MMS) and chlorine dioxide oxidize iron ions. Since the blood needs iron in order to carry oxygen, your ability to carry oxygen can be reduced. This can make you feel tired.

Many people think that feeling tired is a sign of healing, but it most likely is an early sign of oxidative stress in the body. Since there are no studies on this, you will have to take it up with a medical professional that understands how body chemistry works.

Tom
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.234 sec, (1)